TARU PUBLICATIONS
Journal of Interdisciplinary Mathematics cover
Open Access ·Peer-reviewed·ISSN (Online): 2169-012X·ISSN (Print): 0972-0502

Monthly Journal: Publishes the methodological and theoretical role of mathematics and mathematical applications underpinning scientific research.

Issues up to 2022 co-published with and available at:Taylor & Francis Online
submissions@tarupublications.com
Open Access Research Article

Special Issue on Computational Techniques in Machine learning, Fuzzy Systems, Image Processing and Signal Analysis

* , , , , ,

* Corresponding author · click or hover a name for details

pp. i–viiiVol. 28Issue 1February 2025DOI: 10.47974/JIM-28-1-ForewordXML
Published Online:
13 Feb 2025
Article type:
Research Article
Language:
EN
Article no.:
JIM-28-1-Foreword
Pages:
i–viii

Abstract

The special issue of Journal of Interdisciplinary Mathematics (JIM) Volume 28, Issue 1, is dedicated to showcasing recent advancements in the fields of mathematical optimization, computational methods, topology, and applied mathematics. This issue brings together a collection of research that addresses contemporary challenges in these areas, offering both theoretical developments and practical applications.
Views: 458Downloads: 123Citations: 0